WHY TURMERIC IS BETTER THAN IBUPROFEN FOR PAIN.THIS ROOT IS BETTER THAN IBUPROFEN FOR PAIN. ELIMINATES INFLAMMATION, KNEE PAIN AND MUCH MORE

The turmeric is not only used in cooking, but also as a natural painkiller. A recent study has shown that turmeric is more effective than ibuprofen in the treatment of pain from inflammation, and in this study arthritis of the knee was treated.

Why turmeric is better than Ibuprofen for pain

Recently, the journal of Alternative and Complementary Medicine has published an extremely exciting clinical trial that revealed how turmeric is an effective natural alternative to ibuprofen, the popular painkiller, used in the treatment of osteoarthritis of the knee.

The spice has proven to be much safer and does not cause any side effects. It is also a non-steroidal anti-inflammatory drug. Curcumin is a polyphenol found in turmeric and it has been confirmed that it has more than 600 health benefits.

Ibuprofen toxic to the heart

According to the opinion of The Lancet last year, ibuprofen is as toxic to the heart as Vioxx, an anti-inflammatory drug banned for use, has also contributed to tens of thousands of deaths as a result of cardiovascular diseases each year.

People should be aware of this factor, since natural alternatives are very important, especially when they are presented in the form of a proven kitchen spice that is easily accessible, safe, inexpensive, and time-tested.

Turmeric effective in the treatment of osteoarthritis

One study confirmed the efficacy and internal safety of turmeric extract in the treatment of patients with osteoarthritis of the knee . One trial involved 109 patients diagnosed with this health condition.

They were randomly assigned to take 800 mg of ibuprofen daily, or 2,000 mg of turmeric every day for six weeks.

Researchers measured the pain that respondents experienced while walking, climbing stairs, and doing basic actions that involved having their knees evaluated for the time they went up and down the stairs and also during a 100-meter walk on foot, as a result primary.

After six weeks, both groups showed significant improvements, and the primary outcome was similar, except for the group that received turmeric. They showed slightly better performance in the 100 meters on foot and less pain when respondents were supposed to go up and down the stairs.

The turmeric group showed no adverse cases. They were more satisfied with the results than the ibuprofen group.

The ibuprofen group had less or no satisfaction, and the turmeric group did not use another word other than “satisfied”.

Finally, there was a clear trend towards a greater effect in patients who received turmeric than ibuprofen.

The form of turmeric used in the study was manufactured by the Thai Government Pharmaceutical Organization. Its preparation is described as follows:

The domestic curcumin was converted into fine powder. The ethanol was then extracted from the powder and evaporated at low pressure to obtain the ethanol extract rich in oil and curcuminoids.

The oil was removed, and the curcuminoid extract was the only thing left. Each capsule of domestic curcumin extract contains 250 mg of curcuminoids.